# SDR U2RA201907250001

- Difficulty date: July 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 96,004 hours, 14,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814U4519
- Condition: Gouged
- Location: Zone 200
- Part time: 96,004 hours, 14,243 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAIN DECK CARGO WAS OFF LOADED FOUND DAMAGE ON THE LEFT HAND SIDE OF MAIN DECK CARGO FLOOR PANELS FROM STATION 900 TO 1600. ACCOMPLISHED TIME LIMITED REPAIR OF MULTIPLE FLOOR PANELS IN THE MAIN CARGO DECK BETWEEN STATIONS 960 TO STATION 1640, WATER LINE 199.8, LEFT OF BUTT LINE 93, IN ACCORDANCE WITH ENGINEERING ORDER CONTROL NUMBER 19341 REVISION IR.
